# SDR QXEA9801363

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOI - CREW NOTED SMOKE SMELL AND VIBRATION.  TURNED NR 2 PACK OFF, SMOKE AND VIBRATION STOPPED.  MAINTENANCE PLACED NR 2 PACK ON MEL.
